# SDR VQIA201505290019

- Difficulty date: May 16, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A320-214
- Aircraft serial: 3670
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Failed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS READY TO OPERATE WHEN AT DEPARTURE, CREW NOTED DEFECT OF DOOR R2 OPEN INDICATION ON ECAM WHEN ALL DOORS CLOSED.    ACFT DEFECT WAS CLEARED BY   R & R R2 PAX CREW DOOR PROXIMITY SWITCH AT 17WV2 IAW AMM 52-71-11.  OPS CHECK OK. NO FURTHER DEFECTS NOTED.
